# SDR AALA202410251364

- Difficulty date: October 22, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737823
- Aircraft serial: 44477
- Aircraft time: 11,752 hours, 4,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT INFORMED US THAT THERE WAS A "FUEL OR BUTANE" SMELL IN MID-CABIN DURING CLIMB OUT. THEY SEARCHED THE OVERHEAD BINS AND SMELL WAS PREVALENT IN BINS 12 THROUGH 16 AIRCRAFT RIGHT. SMELL LASTED ABOUT 5 MINS AND DISSIPATED. THEY DID NOT IMMEDIATELY TELL US AND AFTER WE FOUND OUT, ANOTHER FLIGHT ATTANDENT SAID SHE ACTUALLY THOUGHT THE SMELL WAS MORE LIKE "A SPACE HEATER THAT HAD NOT BEEN USED FOR A WHILE AND WAS TURNED ON", SO MORE OF AN ELECTRICAL BURNING SMELL.  **SUPPLEMENTAL REPORT FOR (AALA202410231364): UNABLE TO REPLICATE ODOR, NO FAULT FOUND. PER J/C 09L00021001**(CLOSED).
